See Alike in...

Alike App

Browser

Jordan_Dirck

698d

Hello, I wanted to ask some questions about your tics. I have developed tics from the trauma I’m attempting to heal from. I take medication, but I still tic just as bad as before sometimes when I have some kind of “attack” I guess I could call it. Any thoughts?

    • wise

      698d

      I'm guessing you've already had a full neurological workup that yielded no results, so they're probably psychosomatic tics. They won't go away until you properly address the psychological cause, which is probably the trauma you mentioned. Medication won't help, but the good news is you're already addressing the trauma so you're already on the right treatment path!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion